# SDR DALA14016540663

- Difficulty date: March 10, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 74,850 hours, 34,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR FROM COFFEEMAKER.  REPLACED COFFEEMAKER IAW AMM 25-31.  OPS CHECKED NORMAL.
